# SDR 2008UALA02994

- Difficulty date: May 24, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 56,128 hours, 20,600 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

THE 3R WILL NOT ARM.  CLEANED AND LUBED 3R GIRT BAR FITTING, OPS CHECKED NORMAL.
